| Catalog Number |
8401 |
| Medical Device Problem Code |
Output below Specifications (3004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3.Date of event: month and year of event have been provided, but day is unknown.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the monitoring device had a "low o2 unstable" error.There was no patient involvement, and no patient harm/adverse event reported.
Additional Manufacturer Narrative
D3 - mfg establishment name and address: corrected.H3 and h6 codes - updated.The suspected device was returned for evaluation.No discrepancies related to the complaint were found during visual inspection.During functional testing, there were no error messages displayed during the hi/lo calibration.The device is operating within factory specifications.Unable to duplicate the problem.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.It is not anticipated that the reported malfunction would result in interruption of therapy or serious injury.